Jump to content

Wellbutrin XL taper


Recommended Posts

Hi folks, I take 450 mg Wellbutrin XL, 112.5 Effexor and have been doing fine for years. I’ve recently developed a facial tic (cheek and eye blinking). and want to taper down the Wellbutrin to see if that is the culprit. Any ideas how to do slow taper on med that only comes in 150 & 300 and says it can’t be cut? I’ll do it under doctor supervision but wanted to have some ideas of options first. I’m thinking taper slowly to see how I do, but I guess another option is to switch to another antidepressant. Thoughts?

Link to comment
Share on other sites

11 hours ago, Susan123 said:

Hi folks, I take 450 mg Wellbutrin XL, 112.5 Effexor and have been doing fine for years. I’ve recently developed a facial tic (cheek and eye blinking). and want to taper down the Wellbutrin to see if that is the culprit. Any ideas how to do slow taper on med that only comes in 150 & 300 and says it can’t be cut? I’ll do it under doctor supervision but wanted to have some ideas of options first. I’m thinking taper slowly to see how I do, but I guess another option is to switch to another antidepressant. Thoughts?

Does your pdoc know about the facial tics?......Have you told doc that you would like to taper Wellbutrin?....If so, what does doc think?

Your doc is the best one to determine a tapering schedule for you..

Link to comment
Share on other sites

 Share

×
×
  • Create New...